Complex geometry and the asymptotics of Harish-Chandra modules for real reductive Lie groups II.
Inventiones mathematicae, Tome 86 (1986), pp. 255-286
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
connected semisimple real matrix group, complex geometry of the flat variety, Harish-Chandra modules, Jacquet functor, Jacquet modules, nilpotent cohomology groups
@article{IM_1986__86_143396,
author = {L.G. Casian and D.H. Collingwood},
title = {Complex geometry and the asymptotics of {Harish-Chandra} modules for real reductive {Lie} groups {II.}},
journal = {Inventiones mathematicae},
pages = {255--286},
year = {1986},
volume = {86},
zbl = {0657.22017},
url = {http://geodesic.mathdoc.fr/item/IM_1986__86_143396/}
}
TY - JOUR AU - L.G. Casian AU - D.H. Collingwood TI - Complex geometry and the asymptotics of Harish-Chandra modules for real reductive Lie groups II. JO - Inventiones mathematicae PY - 1986 SP - 255 EP - 286 VL - 86 UR - http://geodesic.mathdoc.fr/item/IM_1986__86_143396/ ID - IM_1986__86_143396 ER -
L.G. Casian; D.H. Collingwood. Complex geometry and the asymptotics of Harish-Chandra modules for real reductive Lie groups II.. Inventiones mathematicae, Tome 86 (1986), pp. 255-286. http://geodesic.mathdoc.fr/item/IM_1986__86_143396/